2019
Том 71
№ 1

All Issues

A nonlocal multipoint problem for pseudodifferential operators with analytic symbols

Il'kiv V. S., Polishchuk V. N., Ptashnik B. I., Salyga B. O.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 38 (1986), no. 5, pp 496-500.

Citation Example: Il'kiv V. S., Polishchuk V. N., Ptashnik B. I., Salyga B. O. A nonlocal multipoint problem for pseudodifferential operators with analytic symbols  // Ukr. Mat. Zh. - 1986. - 38, № 5. - pp. 582–587.

Full text